# SDR AALA202505151559

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 33,752 hours, 13,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR RED GUARDED SWITCH IS INTERMITTENT WHEN TURNED OFF, MUST PUSH UP HARD ON SWITCH TO DISARM DOOR. FOUND AUTOLOCK SWITCH BAD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
